My periods are late by 15 days,pregnancy test is positive


Q: My periods are late by 15 days,pregnancy test is positive too,im using mifty kkit… i has taken one tablet 48 hours ago,,the other two which i taken today morning,,after this,it was a pain in stomach,gone toilet too,bt i had to do womets… .now im worring abt medicine… will it effect or not… n also question abt the remaining two tablets… which have to take in side vagina tonight… teach me plz… how to do


A:   Hello,
Thanks for the query.

An MTP or termination of pregnancy should never be done without a doctor's supervision. It is not recommended that we give instructions for the same over here and cause more complications.
You surely need medical help.
Do not hesitate or wait any longer to see a gynecologist.
The doctor will certainly help you in completing the procedure safely and preventing all unwanted complications. Since you are feeling uneasy and having vomiting as well, kindly see the doctor soon and then take the remaining pills under medical guidance.

Hope this helped.

Related Q&A

Q: Hi, I have recently been diagnosed with an auto immune disease which affects my connective tissue. I have also been d...

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon